Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Solving the Stochastic Growth Model by Parameterizing Expectations

Wouter J. den Haan and Albert Marcet
Journal of Business & Economic Statistics
Vol. 8, No. 1 (Jan., 1990), pp. 31-34
DOI: 10.2307/1391746
Stable URL: http://www.jstor.org/stable/1391746
Page Count: 4
  • Download ($14.00)
  • Cite this Item
Solving the Stochastic Growth Model by Parameterizing Expectations
Preview not available

Abstract

This article describes a method for solving the one-good stochastic growth model by parameterizing the expectations part of the stochastic Euler equation. The conditional expectation is specified as a function of the state of the system, and the parameters of that function are estimated to solve the model. The article includes a discussion of how to find the parameters of the function and determine systematically the complexity of the functional form necessary to solve the model.

Page Thumbnails

  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34